Catalog Home Page

Error bounds for expectation values

Jennings, P. and Wilson Jr, E.B. (1966) Error bounds for expectation values. The Journal of Chemical Physics, 45 (5). pp. 1847-1848.

PDF - Published Version
Download (162kB)
Link to Published Version:
*Subscription may be required
Item Type: Journal Article
Publisher: American Institute of Physics
Copyright: © 1966 American Institute of Physics
Notes: Letter to the editor
Item Control Page Item Control Page


Downloads per month over past year